MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC CARRIERE MOTION 3D COLORS CLASS II 27MM RIGHT - SILVER; METAL ORTHODONTIC BRACKET

ORTHO ORGANIZERS, INC CARRIERE MOTION 3D COLORS CLASS II 27MM RIGHT - SILVER; METAL ORTHODONTIC BRACKET
Model Number 424-927RN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ulcer (2274); Pressure Sore/Ulcer (2326)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dentist prescribed debactrol for "canker sores" on (b)(6).It is expected that the prescribed medication will resolve the irritation.
 
Event or Problem Description
Patient had device bonded on (b)(6) 2018.On (b)(6), patient presented to dental office with canker sores.Device was debonded, and debacterol treatment was initiated by dentist on (b)(6) 2018.

Brand Name
CARRIERE MOTION 3D COLORS CLASS II 27MM RIGHT - SILVER
Common Device Name
METAL ORTHODONTIC BRACKET
Manufacturer (Section D)
ORTHO ORGANIZERS, INC
1822 aston avenue
carlsbad CA 92008 7306
MDR Report Key8124525
Report Number2081322-2018-00002
Device Sequence Number2261484
Product Code EJF
UDI-Device Identifier00190707023447
UDI-Public00190707023447
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
510(K) EXEMP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number424-927RN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight54